# SDR DALA2025051403735

- Difficulty date: May 13, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N823NW
- Make and model: Airbus A330-302
- Aircraft serial: 1628
- Aircraft time: 43,446 hours, 5,517 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3323 1R CABIN DOOR SHOWS OPEN EVEN AFTER CYCLING OPEN/CLOSE. CORRECTIVE ACTION: ADJUSTED DOOR PROX SWITCH 12MJ PER A330 AMM 52-71. DOOR INDICATION NORMAL. (5976796)
